A minimax control problem
Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2126-2132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_12_a4,
author = {N. N. Krasovskii},
title = {A minimax control problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2126--2132},
year = {1982},
volume = {18},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_12_a4/}
}
N. N. Krasovskii. A minimax control problem. Differencialʹnye uravneniâ, Tome 18 (1982) no. 12, pp. 2126-2132. http://geodesic.mathdoc.fr/item/DE_1982_18_12_a4/